# SDR 96ZZZX2584

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23PJ
- Make and model: Bell 206L-1
- Aircraft serial: 45269
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103
- Condition: Broken
- Location: Tb Sta 230 Bl 28
- Part time: 4,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, TAILBOOM ACCESS PANEL REMOVED FOR FITTING INSPECTION.  AT THIS TIME, THE UPPER LEFT FUSELAGE SIDE TAILBOOM ATTACH FITTING WAS DISCOVERED BROKEN.  PILOT REPORTED ON LAST FLIGHT PRIOR TO INSPECTION, MODERATE TO HEAVY TURBULENCE.
